Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 64, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 28, 2012, 10:11 PM CDT for Collingsworth County, Texas. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2012, 10:11 PM CDT (03:11 UTC)
- Expired
- Apr 28, 2012, 11:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Collingsworth County, TX
The radar
The Altus AFB radar (KFDR), 129 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 10:37 PM CDT | HAIL 1 | Wellington, TX | NICKEL TO QUARTER SIZE HAIL. LASTED FOR ABOUT FIVE MINUTES. |
| Apr 28, 10:37 PM CDT | HAIL 1.5 | Wellington, TX | |
| Apr 28, 10:37 PM CDT | HAIL 1.75 | Wellington, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2581 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
281 WUUS54 KAMA 290311 SVRAMA TXC087-290415- /O.NEW.KAMA.SV.W.0064.120429T0311Z-120429T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1011 PM CDT SAT APR 28 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 1115 PM CDT * AT 1006 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES SOUTH OF WELLINGTON...OR ABOUT 14 MILES EAST OF MEMPHIS...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... WELLINGTON... LUTIE... SAMNORWOOD... DODSON... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS. THIS IS A DANGEROUS STORM. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3474 10045 3516 10024 3515 10000 3475 9999 TIME...MOT...LOC 0310Z 206DEG 36KT 3469 10029 $$ KB
3 follow-up statements
933 WWUS54 KAMA 290325 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1025 PM CDT SAT APR 28 2012 TXC087-290415- /O.CON.KAMA.SV.W.0064.000000T0000Z-120429T0415Z/ COLLINGSWORTH TX- 1025 PM CDT SAT APR 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR EASTERN COLLINGSWORTH COUNTY... AT 1020 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF WELLINGTON...MOVING NORTHEAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DODSON AND SAMNORWOOD. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3474 10045 3516 10024 3515 10000 3475 9999 TIME...MOT...LOC 0325Z 206DEG 36KT 3482 10022 $$ KB
357 WWUS54 KAMA 290345 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1045 PM CDT SAT APR 28 2012 TXC087-290415- /O.CON.KAMA.SV.W.0064.000000T0000Z-120429T0415Z/ COLLINGSWORTH TX- 1045 PM CDT SAT APR 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR SOUTHEASTERN COLLINGSWORTH COUNTY... AT 1043 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF WELLINGTON...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL SIZE HAIL IN WELLINGTON. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3474 10045 3501 10015 3515 10000 3475 9999 TIME...MOT...LOC 0345Z 218DEG 30KT 3495 10010 $$ KB
981 WWUS54 KAMA 290401 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1101 PM CDT SAT APR 28 2012 TXC087-290415- /O.CON.KAMA.SV.W.0064.000000T0000Z-120429T0415Z/ COLLINGSWORTH TX- 1101 PM CDT SAT APR 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR SOUTHEASTERN COLLINGSWORTH COUNTY... AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES NORTHEAST OF WELLINGTON...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3474 10045 3501 10015 3515 10000 3475 9999 TIME...MOT...LOC 0401Z 218DEG 30KT 3506 10000 $$ KB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 10:06 PM CDT, 5 minutes earlier.
Area forecast discussion, Apr 28, 10:06 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1006 PM CDT SAT APR 28 2012 .UPDATE... CONVECTION BEGINNING TO SPREAD NORTHEAST AND NORTHWARD INTO THE SOUTHEAST TEXAS PANHANDLE LATE THIS EVENING. CONVECTION EXPECTED TO INCREASE FROM SOUTHEAST TO NORTHWEST LATE TONIGHT WITH THE HIGHEST CHANCES ACROSS THE SOUTHERN AND EASTERN TEXAS PANHANDLE AFTER 06Z SUNDAY. BUMPED UP THE POPS HIGHER THAN PREVIOUSLY FORECAST AND ALSO ADJUSTED THE DEW POINT TEMPS THROUGH TONIGHT AS LOW LEVEL MOISTURE CONTINUES TO ADVECT INTO THE PANHANDLES WITH UPSLOPE EASTERLY SURFACE FLOW. OTHERWISE...PREVIOUS FORECAST AND GRIDS RIGHT ON TRACK. POPULATED THE SMOKE MANAGEMENT GRIDS WITH THE LATEST NAM DATA AND UPDATED THE LAL AND 20 FOOT WIND GRIDS. ALL PUBLIC AND FIRE WEATHER PRODUCTS HAVE BEEN UPDATED AND SENT. SCHNEIDER && .PREV DISCUSSION... /ISSUED 712 PM CDT SAT APR 28 2012/ AVIATION... 00Z TAFS...VFR CONDITIONS ARE EXPECTED TO PREVAIL AT ALL THREE TERMINALS THROUGH 06Z. BEYOND THAT...DETERIORATING CONDITIONS ARE EXPECTED WITH THE LOWEST FLIGHT CONDITIONS ANTICIPATED AT KAMA. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AFTER 06Z AS A MID/UPPER-LEVEL DISTURBANCE INTERACTS WITH A MOIST LOW-LEVEL UPSLOPE FLOW TO THE NORTH OF A FRONTAL BOUNDARY THAT WILL SLOWLY DRIFT NORTHWEST OVERNIGHT BUT REMAIN SOUTH AND EAST OF THE PANHANDLES. HIGHEST THUNDERSTORM CHANCES WILL BE AT KAMA...AND WILL CARRY A VCTS REMARK FROM 07-16Z WITH A TEMPO GROUP 08-11Z WHEN THE MOST LIKELY TIME FOR A DIRECT IMPACT TO THE TERMINAL CURRENTLY APPEARS TO BE. MVFR CIGS ARE EXPECTED AT KAMA BEGINNING 07-08Z WITH IFR CONDITIONS POSSIBLE IN THE THUNDERSTORMS. MVFR CIGS EXPECTED TO PERSIST AT KAMA INTO EARLY SUNDAY AFTERNOON BEFORE EVENTUALLY SCATTERING OUT. THUNDERSTORMS ARE ALSO POSSIBLE AT KDHT AND KGUY LATE TONIGHT INTO MID SUNDAY MORNING...BUT CHANCES ARE LOWER THAN AT KAMA AS DEEPER MOISTURE AND STRONGER INSTABILITY WILL REMAIN SOUTH OF KDHT AND KGUY. WILL CARRY VCTS REMARKS AT KDHT AND KGUY 09-15Z. CIGS WILL LOWER OVERNIGHT...BUT EXPECT PREVAILING CONDITIONS TO REMAIN VFR WITH CIGS 4-6 KFT AGL. HOWEVER...MVFR CONDITIONS WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DIRECTLY IMPACT THE TERMINALS. CANNOT TOTALLY RULE OUT SHOWERS AND THUNDERSTORMS DURING THE DAY ON SUNDAY...BUT THINK THERE WILL LIKELY BE A BREAK FROM LATE MORNING THROUGH MUCH OF THE AFTERNOON BEFORE ANOTHER ROUND OF STORMS DEVELOPS. HIGHER CHANCES OF THIS NEXT ROUND IMPACTING THE TAF SITES COMES NEAR OR JUST AFTER THE END OF THIS TAF VALID PERIOD...SO WILL HOLD OFF MENTIONING FOR NOW. OTHERWISE...EAST/NORTHEAST WINDS OF LESS THAN 15 KTS TONIGHT WILL VEER TO THE SOUTHEAST SUNDAY AFTERNOON AS THE AFOREMENTIONED FRONT LIFTS NORTH AS A WARM FRONT. KB PREV DISCUSSION... /ISSUED 335 PM CDT SAT APR 28 2012/ DISCUSSION... THE NOW STATIONARY FRONT IS WELL SOUTH OF THE REGION...ALONG AN AREA FROM THE PERMIAN BASIN REGION TO WICHITA FALLS TO OKLAHOMA CITY. THIS FRONT WILL BE ONE OF THE MAJOR FACTORS FRO PRECIPITATION CHANCES OVER THE NEXT FEW DAYS AS IT RETURNS TO THE PANHANDLES AS A WARM FRONT. ADDITIONALLY...HAVE ALREADY SEEN SOME LOW LEVEL MOISTURE RETURN TODAY AS THE DEW POINT AT AMA HAS RISEN 6 DEGREES F FROM A MINIMUM OF 29 DEGREES EARLIER TODAY. TONIGHT...SHOULD CONTINUE TO SEE MOISTURE RETURN THROUGH THE OVERNIGHT HOURS. HOWEVER...GIVEN HOW DRY WE WERE THIS MORNING...WITH PW VALUE AT AMA OF 0.29 INCHES OR ABOUT A THIRD LESS THAN NORMAL...SUSPECT THAT THE NAM AND GFS MAY BE OVERESTIMATING THE MOISTURE ESPECIALLY THROUGH THE EVENING HOURS AS IT WILL TAKE CONSIDERABLE MOISTURE ADVECTION BEFORE THE PW VALUES APPROACH 1 INCH AS THE MODELS SHOW BY 06Z TONIGHT. THUS...AM NOT AS CERTAIN ABOUT PRECIP CHANCES THIS EVENING. ONCE THE MOISTURE IS IN PLACE...LIKELY BY LATE TONIGHT...EASTERLY UPSLOPE FLOW SHOULD BE ENOUGH FOR SHOWER AND ISOLATED THUNDERSTORM DEVELOPMENT OVER MUCH OF THE PANHANDLES. WITH MODEST CAPE VALUES GENERALLY BETWEEN 500 AND 1000 J/KG MOSTLY OVER THE EASTERN AND SOUTHERN TX PANHANDLE...AND BULK SHEAR VALUES OF 40 TO 50KT...THERE IS A SMALL THREAT THAT SOME STORMS COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS. TOMORROW AND TOMORROW NIGHT...PRECIPITATION SHOULD CONTINUE OVER MUCH OF THE PANHANDLES. BY TOMORROW...WE SHOULD SEE THE RETURN OF THE WARM FRONT WHICH SHOULD PROVIDE EVEN MORE LIFT FOR SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH THE DAY. THE POTENTIAL FOR SEVERE THUNDERSTORMS INCREASES THROUGH THIS PERIOD AS ML CAPE VALUES OF 500 TO 1500 AND BULK SHEAR VALUES OF 50 TO 60 KT ARE POSSIBLE ACROSS THE REGION. HOWEVER...THE SEVERE THREAT IS CONTINGENT ON THE REGION NOT BEING GRUNGED IN BY LOW CLOUDS AND SHOWERS. IF THIS IS THE CASE...THE INSTABILITY WILL BE ELEVATED...AND THERE MAY BE FEW IF ANY SEVERE STORMS. STILL...THE POTENTIAL IS HIGH ENOUGH THAT WILL MENTION THE POSSIBILITY IN THE HWO. MONDAY REMAINS THE DAY OF THE BIGGEST CONCERN. BY MONDAY...EXPECT A WEAK DRY LINE TO DEVELOP AND SET UP OVER THE CENTRAL PANHANDLES. WHILE THIS WILL MEAN AN END TO PRECIPITATION CHANCES WEST OF THE DRYLINE...THE MID LEVEL DRY AIR ADVECTION WILL LEAD TO MORE UNSTABLE AIR...AND THUS A HIGHER THREAT FOR LARGE HAIL AND STRONG WINDS EAST OF THE DRYLINE. THE MAIN QUESTION WILL BE WHERE THE DRYLINE DEVELOPS. AT THIS POINT EXPECT IT TO SET UP ABOUT ALONG A LINE FROM GUYMON TO AMARILLO...HOWEVER THIS COULD BE VERY CONTINGENT ON HOW MOIST THE GROUND IS IN THE WESTERN PANHANDLES. BEYOND MONDAY...THERE IS QUITE A BIT OF UNCERTAINTY ESPECIALLY IN THE UPPER LEVEL PATTERN. WITH THE 00Z RUN...THE GFS WAS SHOWING A CUT OFF UPPER LEVEL LOW IN CENTRAL TX BY LATE WEEK...ESSENTIALLY CUTTING OFF ANY MOISTURE ADVECTION...AND THUS RAIN CHANCES FOR THE PANHANDLES. WITH THE 12Z RUN HOWEVER...THE GFS NOW SHOWS A BROAD AND STOUT RIDGE OVER THE REGION FROM MID WEEK THROUGH AT LEAST THE WEEKEND. WITH THIS SOLUTION...THE PANHANDLES ARE ON THE PERIPHERY OF THE RIDGE AND THUS COULD HAVE A SLIGHT CHANCE OF THUNDERSTORMS AS A FEW EMBEDDED SHORT WAVE TROUGHS SLIDE SE ALONG THE RIDGE. AT THIS POINT HOWEVER...HAVE KEPT THE FORECAST DRY AND CLOSE TO THE PREVIOUS FORECAST GIVEN THE LACK OF RUN TO RUN CONSISTENCY. JOHNSON FIRE WEATHER... INCREASING ATMOSPHERIC MOISTURE AND CHANCES FOR THUNDERSTORMS WILL PRECLUDE ANY ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS THROUGH TOMORROW. ON MONDAY...THE POTENTIAL EXISTS FOR ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS IN THE FAR WESTERN PANHANDLES. BUT THIS WILL BE HIGHLY DEPENDENT ON HOW MUCH RAIN THOSE AREAS RECEIVE BETWEEN NOW AND THEN...SO WILL HOLD OFF ON MENTIONING THIS IN THE HAZARDOUS WEATHER OUTLOOK FOR NOW. FOR THE REMAINDER OF THE AREA...RAIN CHANCES AND RELATIVE HUMIDITY VALUES ABOVE 20 PERCENT WILL PRECLUDE ANY ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS. BY TUESDAY...DRY CONDITIONS WILL RETURN TO THE PANHANDLES...WITH MINIMUM RELATIVE HUMIDITY VALUES NEAR OR BELOW 20 PERCENT FOR MUCH OF THE REGION EACH DAY FROM TUESDAY THROUGH FRIDAY. HOWEVER...ONLY TUESDAY HAS THE POTENTIAL FOR ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS AS WINDS THE REMAINDER OF THE WEEK SHOULD BE RELATIVELY LIGHT. THE ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS ON TUESDAY SHOULD BE CONFINED TO THE WESTERN PANHANDLES. JOHNSON && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 08/11
Hazardous weather outlook, Apr 28, 3:45 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 345 PM CDT SAT APR 28 2012 OKZ001>003-TXZ001>020-291100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 345 PM CDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. THE MAIN HAZARDS WITH THESE STORMS WILL BE SMALL HAIL UP TO THE SIZE OF PENNIES AND GUSTY WINDS TO 50 MPH. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION ON SUNDAY AND IN THE EASTERN AND CENTRAL PANHANDLES ON MONDAY. GOLF BALL SIZED HAIL AND STRONG WINDS UP TO 70 MPH WILL BE POSSIBLE WITH THE SEVERE STORMS THESE DAYS. IN ADDITION...LOCALLY HEAVY RAIN LEADING TO FLASH FLOODING IS POSSIBLE IN THE EASTERN PANHANDLES WITH ANY STORMS THROUGH THIS PERIOD. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE WESTERN PANHANDLES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AND MONDAY. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS TUESDAY. JOHNSON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 11:07 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Wheeler | 53 min |
| Apr 28, 11:58 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 62 min |
| Apr 29, 1:50 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 40 min |
| Apr 29, 1:57 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter, Randall | 48 min |
| Apr 29, 2:20 AM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Apr 29, 2:25 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 50 min |
| Apr 29, 2:28 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 47 min |
| Apr 29, 2:51 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 24 min |
| Apr 29, 3:07 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 23 min |
| Apr 29, 3:13 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Roberts | 47 min |
| Apr 29, 3:28 AM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 47 min |
| Apr 29, 3:55 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Wheeler | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.